# SDR ASAA2025021756548

- Difficulty date: February 17, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 28,763 hours, 9,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3131
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS.727F+12 STR.7L TO STR. 8L EXTERIOR SKIN HAS DENT. GROUNDED - YES. EVALUATED DENT IAW B737-900 SRM 53-00-01 FOUND TO BE OUT OF LIMITS. PERFORMED REPAIR 35 IAW B737-900 SRM 53-00-01-2R-35. . REPAIR IS CAT B, INSPECTION THRESHOLD IS 50,000 FLIGHT CYCLES AFTER THE THRESHOLD IS MET PERFORM AN EXTERNAL LFEC AT 5,000 FLIGHT CYCLES AND AN INTERNAL HFEC AT 11,000 FLIGHT CYCLES.
